Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 415764, 5 pages
http://dx.doi.org/10.1155/2013/415764
Research Article

Fractal Dimension of a Random Invariant Set and Applications

School of Mathematics and Statistics, Huazhong University of Science and Technology, Wuhan, Hubei 430074, China

Received 29 April 2013; Accepted 26 September 2013

Academic Editor: Erik Van Vleck

Copyright © 2013 Gang Wang and Yanbin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, vol. 25, North-Holland, Amsterdam, The Netherlands, 1992. View at MathSciNet
  2. J. K. Hale, Asymptotic Behavior of Dissipative Systems, vol. 25, American Mathematical Society, Providence, RI, USA, 1988. View at MathSciNet
  3. R. Temam, Infinite-Dimensional Dynamical Systems in Mechanics and Physics, vol. 68, Springer, New York, NY, USA, 2nd edition, 1997. View at MathSciNet
  4. H. Crauel and F. Flandoli, “Attractors for random dynamical systems,” Probability Theory and Related Fields, vol. 100, no. 3, pp. 365–393, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. P. W. Bates, K. Lu, and B. Wang, “Random attractors for stochastic reaction-diffusion equations on unbounded domains,” Journal of Differential Equations, vol. 246, no. 2, pp. 845–869, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Crauel, A. Debussche, and F. Flandoli, “Random attractors,” Journal of Dynamics and Differential Equations, vol. 9, no. 2, pp. 307–341, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. T. Caraballo, J. A. Langa, and J. C. Robinson, “Stability and random attractors for a reaction-diffusion equation with multiplicative noise,” Discrete and Continuous Dynamical Systems, vol. 6, no. 4, pp. 875–892, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. P. E. Kloeden and J. A. Langa, “Flattening, squeezing and the existence of random attractors,” Proceedings of the Royal Society of London A, vol. 463, no. 2077, pp. 163–181, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Yang and P. E. Kloeden, “Random attractors for stochastic semi-linear degenerate parabolic equations,” Nonlinear Analysis: Real World Applications, vol. 12, no. 5, pp. 2811–2821, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. Crauel and F. Flandoli, “Hausdorff dimension of invariant sets for random dynamical systems,” Journal of Dynamics and Differential Equations, vol. 10, no. 3, pp. 449–474, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Debussche, “On the finite dimensionality of random attractors,” Stochastic Analysis and Applications, vol. 15, no. 4, pp. 473–491, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. A. Debussche, “Hausdorff dimension of a random invariant set,” Journal de Mathématiques Pures et Appliquées, vol. 77, no. 10, pp. 967–988, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. A. Langa and J. C. Robinson, “Fractal dimension of a random invariant set,” Journal de Mathématiques Pures et Appliquées, vol. 85, no. 2, pp. 269–294, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. I. Chueshov and I. Lasiecka, “Long-time behavior of second order evolution equations with nonlinear damping,” in Memoirs of the American Mathematical Society, vol. 195, American Mathematical Society, Providence, RI, USA, 2008. View at Google Scholar
  15. K. Falconer, Fractal Geometry, John Wiley & Sons, Chichester, UK, 1990. View at MathSciNet
  16. L. Arnold, Random Dynamical Systems, Springer, Berlin, Germany, 1998. View at MathSciNet
  17. D. E. Edmunds and H. Triebel, Function Spaces, Entropy Numbers, Differential Operators, vol. 120 of Cambridge Tracts in Mathematics, Cambridge University Press, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet